MathSciNet Relay Station
MathSciNet bibliographic data
MR2324822 (2008c:34007) 34A25 (34B16 65L10)
Cui, Minggen; Geng, Fazhan Solving singular two-point boundary value problem in reproducing kernel space. J. Comput. Appl. Math. 205 (2007), no. 1, 6–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement